Alert archive / South Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 113, NWS Aberdeen, SD

June 27, 2008Clark County, Hamlin County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 27, 2008, 4:36 PM CDT for Clark County, Hamlin County, South Dakota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2008, 4:36 PM CDT (21:36 UTC)
Expired
Jun 27, 2008, 5:00 PM CDT
In force
24 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon

Counties Clark County, SD, Hamlin County, SD

The radar

The Aberdeen radar (KABR), 98 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2008-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2008-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
228 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KABR 272136
SVRABR
SDC025-057-272200-
/O.NEW.KABR.SV.W.0113.080627T2136Z-080627T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
436 PM CDT FRI JUN 27 2008

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLARK COUNTY IN NORTHEAST SOUTH DAKOTA...
  THIS INCLUDES THE CITY OF CLARK...
  NORTHWESTERN HAMLIN COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 500 PM CDT

* AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CLARK...MOVING SOUTHEAST AT 34 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NAPLES AROUND 455 PM CDT...
  WILLOW LAKE AND VIENNA AROUND 500 PM CDT...

THIS WARNING INCLUDES HIGHWAY 212 BETWEEN MILE MARKERS 339 AND 351.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.

LAT...LON 4473 9739 4455 9774 4483 9796 4497 9776
TIME...MOT...LOC 2136Z 317DEG 30KT 4483 9781

$$
MOHR
1 follow-up statement
000 
WWUS53 KABR 272159
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
459 PM CDT FRI JUN 27 2008

SDC025-057-272209-
/O.EXP.KABR.SV.W.0113.000000T0000Z-080627T2200Z/
CLARK SD-HAMLIN SD-
459 PM CDT FRI JUN 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HAMLIN AND
SOUTHERN CLARK COUNTIES WILL EXPIRE AT 500 PM CDT/400 PM MDT/...

AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 4473 9739 4455 9774 4483 9796 4497 9776
TIME...MOT...LOC 2159Z 317DEG 30KT 4469 9763

$$
MOHR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:39 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 27, 2:39 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
239 PM CDT FRI JUN 27 2008

.SHORT TERM...TONIGHT THROUGH SUNDAY

MAIN CONCERN WITH THIS PERIOD DEALS WITH CHANCES OF CONVECTION.
CURRENTLY STRONG H5 UPPER LEVEL LOW PRESSURE AREA IS MOVING SOUTH
INTO NORTH DAKOTA AND WILL CONTINUE SOUTHEAST ACROSS EASTERN SOUTH
DAKOTA. THIS UPPER LOW WILL ROTATE AROUND A STRENGTHENING UPPER
CENTER THAT WILL BE NORTH OF THE GREAT LAKES BY TOMORROW
AFTERNOON. BY SUNDAY MORNING THE ORIGINAL LOW WILL BE MOSTLY
ABSORBED INTO THE CIRCULATION OF THE STRENGTHENING UPPER LOW. FOR
THE REST OF TODAY AND TONIGHT ALL ATTENTION IS ON A POST FRONTAL
TROUGH THAT IS MOVING THROUGH EASTERN SOUTH DAKOTA AT THIS TIME.
CONVECTION IS NOTED ALONG THIS BOUNDARY WITH THE STRONGEST CELLS
LOCATED ALONG THE SOUTHERN PART IN NEBRASKA AND IN WESTERN
MINNESOTA. STORMS ARE ALSO NOTED IN EASTERN NORTH DAKOTA CLOSER TO
THE UPPER LEVEL LOW. SURFACE REPORTS UPSTREAM OF THIS AREA AND NOW
MOVING SOUTHEAST ACROSS THE AREA SHOW MUCH DRIER AIR WITH DEW
POINTS AS MUCH AS 20 F LOWER THAN AIR CURRENTLY OVER THE EASTERN
PART OF THE AREA. ONE CONCERN FOR LATER TONIGHT IS A SMALL WAVE IN
THE UPPER LEVEL FLOW NOW VISIBLE IN THE WATER VAPOR IMAGERY OVER
THE NORTHERN ROCKIES. IN SPITE OF MUCH DRIER AIR AND BEST DYNAMICS
WELL TO THE EAST...HAVE KEPT A MENTION OF THUNDERSTORMS TONIGHT.
ALSO TOMORROW AS COLD CORE UPPER LEVEL LOW SETTLES INTO THE REGION
AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. CURRENT BUF
KIT SOUNDINGS ARE SHOWING STEEP LAPSE RATES TOMORROW AFTERNOON AS
HEATING TAKES PLACE UNDER COOL MID LEVELS. CLOUDS ASSOCIATED WITH
UPPER LOW WILL LIKELY INHIBIT HEATING WITH THE EAST PART OF THIS
AREA STRUGGLING TO GET INTO THE 70S F. STRONG GUSTY SURFACE WINDS
WILL LIKELY OCCUR IN THE EAST ALSO UNDER COLD LOW WITH TIGHT
SURFACE GRADIENT. HOWEVER MIXING WILL BE LIMITED IN COLD CLOUD
COVERED EAST SO WILL NOT HAVE ANY HEADLINES.

.LONG TERM...MONDAY THROUGH FRIDAY
THE PERIOD OPENS WITH A DEEP TROF IN THE EAST CONUS AND AN
AMPLIFIED RIDGE OVER THE MOUNTAIN STATES. THIS LEAVES THE NORTHERN
PLAINS UNDER NORTHWEST FLOW ALOFT. THE EASTERN TROF FLATTENS SOME
AS A H5 LOW DROPS SOUTH FROM CANADA AND INTO THE GREAT LAKES
REGION. THE GFS/ECMWF ARE IN A FAIR AGREEMENT WITH THE HANDLING OF
THE H5 LOW AND ASSOCIATED FRONTAL PASSAGE. FRONT PASSES THROUGH
WEDNESDAY WITH COOLER TEMPS EXPECTED ON THURSDAY. LATEST MEX
GUIDANCE SHOWS THE FRONT PASSING THROUGH ON WEDNESDAY WITH HIGHS
SOME 3 TO 5 DEGREES COLDER THEN WHAT IS CURRENTLY FORECASTED.
BEHIND THIS...A CANADIAN HIGH PRESSURE SLIDES INTO THE REGION WITH
SOME UPSLOPE QFP NOTED IN OUR WESTERN COUNTIES. OTHERWISE...IT
LOOKS TO BE A DRY 4TH OF THE JULY WEEKEND.

&&

.AVIATION...
TAF LOCATIONS WILL SEE VFR CONDITIONS THIS EVENING WITH KATY AND
KABR SEEING A CHANCE FOR -SHRA. NORTHWEST WINDS WILL DECREASE
AFTER SUNSET...ONLY TO PICK BACK UP WITHIN A FEW HOURS AFTER
SUNRISE. BKN-OVC OF 3-4000 FT ARE EXPECTED BY 15Z AT ALL TAF SITES
EXCEPT KPIR. CIGS SHOULD BEGIN TO LIFT BY 18Z.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

SHORT TERM...KEEFE
LONG TERM...DORN
AVIATION...DORN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 27, 4:58 AM CDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
458 AM CDT FRI JUN 27 2008

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-281000-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
458 AM CDT FRI JUN 27 2008 /358 AM MDT FRI JUN 27 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN ISOLATED THREAT OF HAIL AND STRONG WINDS WITH
THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE FORECAST AREA ON
SATURDAY...AND AGAIN NEXT WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

DORN

In the hours before

Local storm report, Jun 27, 12:42 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1242 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     10 SW MISSION RIDGE     44.59N 100.93W
06/26/2008  E60 MPH          STANLEY            SD   TRAINED SPOTTER

&&

TMT
Local storm report, Jun 27, 1:23 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
123 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     13 SE PARADE            44.89N 100.92W
06/26/2008  E60 MPH          DEWEY              SD   PUBLIC

            WIND SPEED ESTIMATED AT 60 MPH WITH PEA SIZED HAIL

&&

TMT
Local storm report, Jun 27, 1:31 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
131 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             2 NNW RIDGEVIEW         45.11N 100.82W
06/26/2008  E2.50 INCH       DEWEY              SD   PUBLIC

&&

TMT
Local storm report, Jun 27, 2:09 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
209 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             3 NW GREEN GRASS        45.20N 101.29W
06/26/2008  E1.00 INCH       DEWEY              SD   PUBLIC

&&

TMT
Local storm report, Jun 27, 3:17 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
317 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             6 NW MCLAUGHLIN         45.87N 100.90W
06/26/2008  E2.75 INCH       CORSON             SD   PUBLIC

0729 PM     HAIL             13 S TIMBER LAKE        45.24N 101.07W
06/26/2008  E1.25 INCH       DEWEY              SD   TRAINED SPOTTER

0739 PM     HAIL             12 N ISABEL             45.57N 101.43W
06/26/2008  E0.88 INCH       CORSON             SD   LAW ENFORCEMENT

0741 PM     HAIL             9 N ISABEL              45.53N 101.43W
06/26/2008  E1.75 INCH       CORSON             SD   PUBLIC

0744 PM     HAIL             8 N ISABEL              45.51N 101.43W
06/26/2008  E2.75 INCH       CORSON             SD   LAW ENFORCEMENT

0745 PM     HAIL             7 N ISABEL              45.50N 101.43W
06/26/2008  M2.50 INCH       CORSON             SD   LAW ENFORCEMENT

0745 PM     HAIL             3 S KLEIN RANCH         45.62N 101.35W
06/26/2008  E0.88 INCH       CORSON             SD   LAW ENFORCEMENT

0750 PM     HAIL             6 NE ISABEL             45.46N 101.34W
06/26/2008  E1.75 INCH       DEWEY              SD   PUBLIC

0759 PM     HAIL             FIRESTEEL               45.43N 101.29W
06/26/2008  E2.00 INCH       DEWEY              SD   LAW ENFORCEMENT

0802 PM     HAIL             7 W TIMBER LAKE         45.43N 101.22W
06/26/2008  E1.75 INCH       DEWEY              SD   TRAINED SPOTTER

0805 PM     HAIL             TIMBER LAKE             45.43N 101.07W
06/26/2008  E0.88 INCH       DEWEY              SD   PUBLIC

0810 PM     TORNADO          8 N PARADE              45.14N 101.10W
06/26/2008                   DEWEY              SD   STORM CHASER

            INITIAL TOUCH DOWN FOR THREE TO FOUR MINUTES.

0811 PM     HAIL             TIMBER LAKE             45.43N 101.07W
06/26/2008  E0.88 INCH       DEWEY              SD   FIRE DEPT/RESCUE

0813 PM     HAIL             TIMBER LAKE             45.43N 101.07W
06/26/2008  E1.00 INCH       DEWEY              SD   TRAINED SPOTTER

0839 PM     HAIL             2 NNW RIDGEVIEW         45.11N 100.82W
06/26/2008  E2.50 INCH       DEWEY              SD   PUBLIC

0845 PM     HAIL             3 NW GREEN GRASS        45.20N 101.29W
06/26/2008  E1.00 INCH       DEWEY              SD   PUBLIC

0945 PM     TSTM WND GST     13 SE PARADE            44.89N 100.92W
06/26/2008  E60.00 MPH       DEWEY              SD   PUBLIC

            WIND SPEED ESTIMATED AT 60 MPH WITH PEA SIZED HAIL

0955 PM     HAIL             1 S AGAR                44.82N 100.07W
06/26/2008  E0.88 INCH       SULLY              SD   TRAINED SPOTTER

0959 PM     HAIL             1 S AGAR                44.82N 100.07W
06/26/2008  E1.00 INCH       SULLY              SD   TRAINED SPOTTER

1012 PM     TSTM WND GST     1 W ONIDA               44.70N 100.09W
06/26/2008  M124 MPH         SULLY              SD   PUBLIC

            RECORDED AT ONIDA AIRPORT

1015 PM     TSTM WND GST     ONIDA                   44.70N 100.07W
06/26/2008  E90.00 MPH       SULLY              SD   LAW ENFORCEMENT

            ESTIMATED WIND SPEEDS FROM 85 TO 90 MPH IN CITY OF ONIDA.
            NO POWER IN CITY OF ONIDA AT THIS TIME

1015 PM     TSTM WND GST     4 N ONIDA               44.76N 100.07W
06/26/2008  E90.00 MPH       SULLY              SD   LAW ENFORCEMENT

            FEED WAGON TOSSED 40 FEET IN ESTIMATED WIND SPEEDS OF 85
            TO 90 MPH

1015 PM     TSTM WND DMG     ONIDA                   44.70N 100.07W
06/26/2008                   SULLY              SD   LAW ENFORCEMENT

            PART OF A ROOF TORN OF A BANK IN THE CITY OF ONIDA. MANY
            TREES DOWN IN TOWN.

1045 PM     TSTM WND GST     11 N HOLABIRD           44.68N 99.60W
06/26/2008  E70.00 MPH       HYDE               SD   TRAINED SPOTTER

            ESTIMATED WIND SPEEDS FROM 55 TO 70 MPH

1055 PM     TSTM WND GST     10 SW MISSION RIDGE     44.59N 100.93W
06/26/2008  E60.00 MPH       STANLEY            SD   TRAINED SPOTTER

1055 PM     TSTM WND GST     HARROLD                 44.52N 99.74W
06/26/2008  E90.00 MPH       HUGHES             SD   EMERGENCY MNGR

            EMERGENCY MANAGEMENT ESTIMATES WIND SPEEDS FROM 80 TO 90
            MPH WITH QUARTER SIZE HAIL IN CITY OF HARROLD.

1100 PM     HAIL             4 S ROSSEAU             44.26N 100.07W
06/26/2008  E1.00 INCH       STANLEY            SD   PUBLIC

1100 PM     NON-TSTM WND GST HOLABIRD                44.52N 99.60W
06/26/2008  E80.00 MPH       HYDE               SD   PUBLIC

&&

TMT
Local storm report, Jun 27, 4:18 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
418 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FUNNEL CLOUD     5 S ABERDEEN            45.40N 98.48W
06/27/2008                   BROWN              SD   TRAINED SPOTTER

            SEVERAL REPORTS INCLUDING A VISITING NAVY AEROGRAPHERS
            MATE AND A NWS EMPLOYEES WIFE.

&&

KGILLE

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:10 PM CDTSevere Thunderstorm WarningABRDewey65 min
Jun 26, 7:38 PM CDTTornado WarningABRCorson, Dewey37 min
Jun 26, 7:41 PM CDTSevere Thunderstorm WarningABRCorson, Dewey64 min
Jun 26, 8:01 PM CDTSevere Thunderstorm WarningABRCorson27 min
Jun 26, 8:15 PM CDTSevere Thunderstorm WarningABRCorson, Dewey60 min
Jun 26, 8:21 PM CDTTornado WarningABRDewey39 min
Jun 26, 8:23 PM CDTSevere Thunderstorm WarningABRDewey52 min
Jun 26, 8:27 PM CDTTornado WarningABRDewey33 min
Jun 26, 8:56 PM CDTAreal Flood AdvisoryABRDewey6 hr
Jun 26, 8:56 PM CDTTornado WarningABRDewey, Potter34 min
Jun 26, 9:00 PM CDTTornado WarningABRDewey30 min
Jun 26, 9:14 PM CDTSevere Thunderstorm WarningABRDewey24 min
Jun 26, 9:16 PM CDTSevere Thunderstorm WarningABRBuffalo, Hughes, Hyde, Lyman44 min
Jun 26, 9:18 PM CDTSevere Thunderstorm WarningABRCorson, Dewey, Potter, Walworth12 min
Jun 26, 9:21 PM CDTSevere Thunderstorm WarningABRDewey, Hyde, Potter, Sully, Walworth54 min
Jun 26, 9:25 PM CDTTornado WarningABRDewey, Potter, Sully50 min
Jun 26, 9:28 PM CDTSevere Thunderstorm WarningABRDewey, Stanley, Sully62 min
Jun 26, 9:31 PM CDTSevere Thunderstorm WarningABRCampbell, Corson59 min
Jun 26, 9:48 PM CDTSevere Thunderstorm WarningABRBuffalo, Hand, Hyde42 min
Jun 26, 9:52 PM CDTSevere Thunderstorm WarningABRHughes, Jones, Lyman, Stanley53 min
Jun 26, 10:14 PM CDTTornado WarningABRHyde, Sully46 min
Jun 26, 10:27 PM CDTSevere Thunderstorm WarningABRDewey, Stanley, Sully63 min
Jun 26, 10:38 PM CDTSevere Thunderstorm WarningABRHand, Hughes, Hyde, Sully52 min
Jun 26, 10:46 PM CDTSevere Thunderstorm WarningABRHughes, Lyman, Stanley44 min
Jun 26, 10:59 PM CDTSevere Thunderstorm WarningABRBuffalo, Hand, Hughes, Hyde, Jones, Lyman and 2 more46 min
Jun 26, 11:07 PM CDTSevere Thunderstorm WarningABRFaulk23 min
Jun 26, 11:40 PM CDTSevere Thunderstorm WarningABRHughes, Lyman, Stanley29 min
Jun 27, 3:56 PM CDTSevere Thunderstorm WarningABRBrown, Day, Spink34 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.